# SDR GLBA20110114A

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 27,660 hours, 29,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULB IN EMERGENCY LIGHTING SYS INOPERATIVE, IN OVERHEAD FWD CABIN.  MX REPLACED THE LIGHT BULB AT SEAT 2A, OPS CHECKS GOOD IAW EMM 33-51-01.
